MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI END CAP FOR TIB NL T40 SD GRAY/10 EXT; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI END CAP FOR TIB NL T40 SD GRAY/10 EXT; NAIL, FIXATION, BONE
Model Number 04.004.010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the patient underwent a tibia nail hardware removal due to non-union with exchange nailing removal.The procedure was completed successfully without any surgical delay.This report is for one (1) ti end cap for tibial nails-ex t40 stardrive gray/10mm ext.This is report 7 of 9 for complaint (b)(4).

Brand Name
TI END CAP FOR TIB NL T40 SD GRAY/10 EXT
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11909303
Report Number2939274-2021-02687
Device Sequence Number1100332
Product Code JDS
UDI-Device Identifier10886982083494
UDI-Public(01)10886982083494
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.004.010
Device Catalogue Number04.004.010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date05/31/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;